# SDR ORJA99149

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 1-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, AT SEATS AT ROWS 1 THROUGH 9 EMERGENCY EXIT LIGHTS NOPERATIVE.  REMOVED AND REPLACED EMERGENCY PACK, LOCATED IN FORWARD GALLEY AS PER MM 33-24-00.  OPS CHECK GOOD.  (M)
